Decomposition Theorems for a Generalization of the Holonomy Lie Algebra of an Arrangement
Number of Authors: 1
2016 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 44, no 11, 4654-4663 p.Article in journal (Refereed) Published
In the article When does the Associated graded Lie algebra of an Arrangement Group Decompose? by Stefan Papadima and Alexander Suciu , it is proved that the holonomy Lie algebra of an arrangement of hyperplanes through origin decomposes as a direct product of Lie algebras in degree at least two if and only if a certain (computable) condition is fulfilled. We prove similar results for a class of Lie algebras which is a generalization of the holonomy Lie algebras. The proof methods are the same as in the article cited above.
Place, publisher, year, edition, pages
2016. Vol. 44, no 11, 4654-4663 p.
Holonomy Lie algebra, Hyperplane arrangement
IdentifiersURN: urn:nbn:se:su:diva-133256DOI: 10.1080/00927872.2015.1100303ISI: 000380150900004OAI: oai:DiVA.org:su-133256DiVA: diva2:958307